# SDR GUUA01160701

- Difficulty date: January 16, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 23,046 hours, 27,681 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Rt Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT: 9176, DURING FLIGHT RT ENGINE FIRE DISCHARGE LIGHT ILLUMINATED. CONTINUED, LANDED WITHOUT INCIDENT.  SECURED LOOSE WIRE CONNECTION AT THE RT FIRE BOTTLE.
